# SDR DALA2024011700697

- Difficulty date: January 15, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N413DX
- Make and model: Airbus A330-941
- Aircraft serial: 1995
- Aircraft time: 6,427 hours, 720 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 3413 CHECK DOOR PRESSURE 4R ON FLIGHT ATTENDANT CIDS PANEL. CORRECTIVE ACTION: SERVICED DOOR 4R. (5367971)
